# SDR COMA9960091

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Part number: 12681
- Condition: Failed
- Location: Rt Cowl Anti Ice
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT HAND COWL ANTI-ICE CAUTION MESSAGE.  REPLACED COWL ANTI-ICE PRESSURE SWITCH.
